BibTeX record journals/jcam/AllouchSST10

download as .bib file

@article{DBLP:journals/jcam/AllouchSST10,
  author    = {Chafik Allouch and
               Paul Sablonni{\`{e}}re and
               Driss Sbibih and
               M. Tahrichi},
  title     = {Product integration methods based on discrete spline quasi-interpolants
               and application to weakly singular integral equations},
  journal   = {J. Comput. Appl. Math.},
  volume    = {233},
  number    = {11},
  pages     = {2855--2866},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.cam.2009.11.031},
  doi       = {10.1016/j.cam.2009.11.031},
  timestamp = {Tue, 16 Feb 2021 08:56:14 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/AllouchSST10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics